Calculation of zonal polynomials of 3×3 positive definite symmetric matrices

Rameshwar D. Gupta, Donald Richards

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

A zonal polynomial identity is derived and is used to construct algorithms for the calculation of the zonal polynomials of 2×2 and 3×3 positive definite symmetric matrices.

Original languageEnglish (US)
Pages (from-to)207-213
Number of pages7
JournalAnnals of the Institute of Statistical Mathematics
Volume31
Issue number1
DOIs
StatePublished - Dec 1 1979

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

Fingerprint Dive into the research topics of 'Calculation of zonal polynomials of 3×3 positive definite symmetric matrices'. Together they form a unique fingerprint.

  • Cite this